MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; STYLET, TRACHEAL TUBE

MMJ SA DE CV (USD) SHILEY; STYLET, TRACHEAL TUBE
Model Number 85863
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, there was a review of prior x-rays, it was noted that prior radiology reports on multiple x-rays since birth discuss a possible foreign body in the mediastinum most recently discussed in radiology read by doctors.Again, an unusual vaguely radio dense catheter was seen projecting over the mid-mediastinum and at the right hilum.The persistence over time and stability position raises concern, this resides in the patient rather than on the patient.Consider lateral chest radiography in further assessment.Obtained a lateral chest radiograph that confirmed the presence of a tubular, radiolucent structure in the mid-mediastinum that was not an intentionally placed medical device.The event reached patient-caused significant harm or required major intervention.
 
Additional Manufacturer Narrative
Uf/importer report (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18614786
Report Number2936999-2024-00180
Device Sequence Number18012126
Product Code BSR
UDI-Device Identifier20884522004074
UDI-Public20884522004074
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85863
Device Catalogue Number85863
Device Lot Number23G1162JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date01/31/2024
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown